# SDR V0XD20230705002

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N963JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAV FLOOR GUSSET LOCATED AT FRM 59-61 SIGNS OF CORROSION. CORRECTIVE ACTION:  REMOVED AND REPLACED DAMAGED FLOOR GUSSET (P/N:145-22226-003) IAW EMB 145 SRM 51-40-02
